# SDR ASOA20140823261

- Difficulty date: August 23, 2014
- Submitted: August 23, 2014
- Operation: Air carrier
- Aircraft: N12563
- Make and model: Emb EMB-145LR
- Aircraft serial: 145612
- Aircraft time: 27,785 hours, 21,969 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Skin
- Part number: 14522040001
- Condition: Cracked
- Location: E/E Bay Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK,  THE REAR ELECTRONIC COMPARTMENT DOOR INNER SKIN WAS FOUND TO BE CRACKED AT THE SLIDE PIN BRACKET.  MAINTENANCE PERFORMED A DOUBLER REPAIR IAW EC5240-01083.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
